×

Found 46,372 Documents (Results 1–100)

Generalized virtual polytopes and quasitoric manifolds. (English. Russian original) Zbl 07620334

Proc. Steklov Inst. Math. 318, No. 1, 126-149 (2022); translation from Tr. Mat. Inst. Steklova 318, 139-165 (2022).
MSC:  52C99 14M25 57-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Simplicial Galois deformation functors. (English) Zbl 07619878

Banerjee, Debargha (ed.) et al., Perfectoid spaces. Selected papers based on the presentations at the conference, Bengaluru, India, September 9–20, 2019. Singapore: Springer. Infosys Sci. Found. Ser., 349-389 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Fargues-Fontaine curve and \(p\)-adic Hodge theory. (English) Zbl 07619877

Banerjee, Debargha (ed.) et al., Perfectoid spaces. Selected papers based on the presentations at the conference, Bengaluru, India, September 9–20, 2019. Singapore: Springer. Infosys Sci. Found. Ser., 245-347 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software